Hide This

FREEHER HealthToolkit

HER Health Toolkit

Sign up for EmpowHER updates and you'll receive our
FREE HER Health Toolkit

Sex & Relationships

Get Email Updates

Sex & Relationships Guide

Susan Cody HERWriter Guide

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!

EmpowHER Guest

ask: Brown blood during period?

By Anonymous
 
Rate This

Hello everyone! I've been on the birth control pill Ortho Tri-Cyclen Lo for the past five or six months now, and in the last... I'd say 3 months, when I start taking my placebo pills, my period is mostly brown. There is some red in there, but I am used to only getting brown blood toward the end of my period, but this time it's during the entire thing. I have had no break-through bleeding at any point, and I start my period on the third placebo pill every month like clockwork. So, nothing unusual in the way of cycle, or amount of blood, just the color of it.

Add a Comment1 Comments

EmpowHER Guest
Anonymous

Hi Anon,

Welcome to EmpowHER.  Sometimes is normal to experience bleeding or spotting while taking birth control.  If you experience bleeding longer then usual, its important to let your doctor know about any new changes.  

Best, 

Daisy

November 23, 2012 - 10:47am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Improved

1674 Health

Changed

629 Lives

Saved

479 Lives
0 lives impacted in the last 24 hrs Learn More

Take Our Featured Health Poll

Need Your Feedback! What health topics would you like to see covered more on EmpowHER.com?:
View Results